# SDR SWIA202157655

- Difficulty date: March 1, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND COROSSION ON THE BOTTOM EDGE OF LH  AFT FACE FLIGHT COMPARTMENT BULKHEAD I/B PANEL AT F.S280.00(AREA MARKED).     (C-CHECK RO 4/21/2021)    REPAIRED ON THE BOTTOM EDGE OF LH  AFT FACE FLIGHT COMPARTMENT BULKHEAD I/B PANEL AT F.S280.00, CUT AWAY DAMAGE, FABRICATED AND INSTALLED LOWER END POST REPAIR PARTS REF CRJ700 SRM 53-11-10-201-006-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM 337. SEE CONTINUE CARD FOR MORE DETAILS
